MAUDE Adverse Event Report: COVIDIEN 60ML SYRINGE LUER LOCK TIP SYR; SYRINGE, PISTON

COVIDIEN 60ML SYRINGE LUER LOCK TIP SYR; SYRINGE, PISTON
Model Number 1186000777T
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that medication can escape the syringe through the plunger.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Inspection records at both the process stage and the final releasing stage were also checked and there was no damaging or deformation in any components found.Samples were not returned for evaluation by the customer.However, the supplier performed testing and investigation on ten retained samples from the lot number reported.The visual check indicated that there was no deformation or damaging in any components; the gaskets were assembled to the plungers completely and no abnormality in the seals of gasket contacting with the barrel was found.Furthermore, the dimension at the seals of the gaskets of the retained samples were checked and all measured results were within specifications.A leakage test was performed on the retained samples and passed per iso 7886-1 requirements; no leaks passed the seals of the gasket for all samples tested.Since the customer¿s samples were not returned for evaluation and the retained samples, as described above, did not reveal leakage through the plunger we are unable to identify a root cause from a product non-conformity therefore no correction actions will be implemented at this time.This complaint will be used for tracking and trending purposes.

Brand Name
60ML SYRINGE LUER LOCK TIP SYR
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10237537
Report Number1282497-2020-09178
Device Sequence Number18981272
Product Code FMF
UDI-Device Identifier10884521189645
UDI-Public10884521189645
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1186000777T
Device Catalogue Number1186000777T
Device Lot Number18H17
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/02/2020
Patient Sequence Number1